# SDR FXGA202003262003

- Difficulty date: March 26, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N964CE
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AND CRACKED LONGERON AT F/STA 263 LONGERON 22R.  TO REPAIR A DENT WITH CREASE ON THE FUSELAGE, AND A CRACK IN THE LONGERON AT F/STA 263, LONGERON 22R.  PERFORM FUSELAGE SKIN REPAIR PER DC-9/MD-80 SRM 53-04-3 (SHEET 1) CLASS 1 REPAIR.  PERFORM LONGERON REPAIR PER DC-9/MD-80 SRM 53-02 PARA, 12, AND FIGURE 18 (SHEET 1).  USE DC-9/MD-80 SRM 51-60-0 PARA 5. H. HI-LOK FASTERNERS (1) (USE HL-18PB6 IN STRINGER FLANGES).
